# SDR SWIA2018113045316

- Difficulty date: December 3, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 31,936 hours, 19,840 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE LEFT MAIN GEAR SHOWED RED WHILE IN UP POSITION. (FLT 3521) CLOSED REMOVED AND INSTALLED LT MLG UPLOCK IAW AMM. PERFORMED MULTIPLE GEAR SWINGS IAW AMM. ALL OPERATIONAL CHECKS ARE NORMAL AT THIS TIME.
